# SDR SWIA20231110026

- Difficulty date: October 26, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N198SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000724
- Aircraft time: 14,255 hours, 9,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III PASSENGER CABIN FLOOR STRUCTURES FR 84-85 STGR17 RH INNER SEAT TRACK AND BEAM HAVE CORROSION.   (C-CHECK RO 11/13/2023)   PERFORMED SEAT TRACK SPLICE AT FR 84-85 ON RH SEAT TRACK. REF ETD2023-170-027452. THIS REPAIR DOES NOT EFFECT WEIGHT AND BALANCE. SEE CONTINUATION FOR ALL WORK PERFORMED
